# SDR UPS01536139

- Difficulty date: June 8, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 18,128 hours, 12,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202472
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON SEAT TRACK FROM BS 1075 - 1120, LBL 46 WL 208 IN THE MAIN CARGO COMPARTMENT.  REMOVED AND REPLACED SEAT TRACK FROM BS 1075 - 1120 LBL 46, WL 208 PER SRM 51-40-02, SRM 51-40-02, SRM 51-40-08 PG 1-17 MM 51-21-01.
